# SDR QMLA2023060620045

- Difficulty date: May 25, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N284AM
- Make and model: Bell 407
- Aircraft serial: 54528
- Aircraft time: 3,595 hours, 11,475 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: S6102EC4
- Part serial: 1159693
- Condition: Dirty
- Location: Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNING TO BASE FROM AN INTERFACILITY TRANSFER, MEDIC NOTED A SLIGHT ELECTRICAL BURNING SMELL IN THE AFT CABIN. NURSE CONCURRED. PILOT SECURED THE AIR CONDITIONER AND THE SMELL WENT AWAY. ALL OTHER ELECTRICAL INDICATIONS NORMAL, NO CIRCUIT BREAKERS POPPED ETC. FLIGHT WAS OVER THE ACTIVE RANGE COMPLEX OF EGLIN AIR FORCE BASE, 6 MINUTES FROM LANDING AT NICEVILLE BASE. LANDED AT NICEVILLE NO ISSUES. MAINTENANCE CHECKED AFT AC BLOWER MOTOR. MOTOR WAS MAKING DUST AND APPEARED WORN OUT. MOTOR WAS REPLACED IAW PROCEDURES, FUNCTION CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE
